“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16046
School of Mathematics
  Title:   Totally nondegenerate models and standard manifolds in CR dimension one
  Author(s):  Masoud Sabzevari
  Status:   Published
  Journal: Bull. Iranian Math. Soc.
  Vol.:  46
  Year:  2020
  Pages:   973-986
  Supported by:  IPM
It is shown that two Levi-Tanaka and infinitesimal CR automorphism algebras, associated with a totally nondegenerate model of CR dimension one are isomorphic. As a result, the model surfaces are maximally homogeneous and standard. This gives an affirmative answer in CR dimension one to a certain question formulated by Beloshapka.

Download TeX format
back to top
scroll left or right